# SDR YENA201708270710

- Difficulty date: August 27, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 6903
- Aircraft time: 6,727 hours, 2,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 150933
- Condition: Failed
- Location: Emergency Light
- Part time: 6,727 hours, 2,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE WHEN POWER REMOVED.  R & R THE BATTERIES AND POWER SUPPLY 13WL IAW AMM 33-51-38. OPS CHECKED GOOD. NO DEFECT NOTED. OK FOR SERVICE.
